# SDR DALA2021092105637

- Difficulty date: September 19, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 57,099 hours, 39,851 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TAIL CONE SLIDE COVER OPEN AND SLIDE IS LAYING LOOSE. MAINTENANCE REPLACED THE TAIL CONE SLIDE IAW AMDS CARD 2561-9006 (QC 5199). (LP #7806042)
